# SDR 39LA2013030800004

- Difficulty date: March 5, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N905AL
- Make and model: Skrsky S61N
- Aircraft serial: 61717
- Aircraft time: 39,078 hours, 103,867 cycles
- Engine: Ge CT581402
- Engine time: 33,475 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATLY AFTER TAKEOFF AT APPROX 97 PERCENT NG THE NR 1 NG BEGAN TO FLUCTUATE 3-4 PERCENT.  NOTICED THE NR 1 NF BEGIN TO FLUCTUATE AS WELL NR 1 FUEL PRESSURE AND T5.  ALL INDICATIONS ON NR 2 ENGINE WERE NORMAL.  APPROXIMATE 40 PERCENT TORQUE SPLIT WAS NOTED DURING LANDING WITH NR 1 FUEL CONTOL LEVERS FULLY FORWARD AND ONLY GETTING 90 PERCENT NG.  R & R NR 1 ENGINE IAW MM 4045-80.  PERFORMED NR 1 ENGINE FCF TOPPING CHECKS, NO MALFUNCTIONS NOTED.
